# SDR TRAX200600912

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 8,140 hours, 6,815 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 621 ANGLE CRACKED AS MARKED.  REMOVED DAMAGED SECTION OF FLOOR ANGLE. FABRICATED ALL REPAIR PARTS FROM SERVICEABLE ANGLE P/N 601R35031-241. OK TO INSTALL. BEGAN INSTALLATION OF REPAIR PARTS. INSTALLED 2EA NUTPLATES AND ALL LOCK FASTENERS SAVE 4 ON THE O/B MOST END OF ANGLE. ALL WORK DONE IAW REO 601R-53-61-117.  COMPLETED INSTALLATION OF ALL REMAINING FASTENERS AND TOPCOATED IAW ASA REO 601R-53-61-117, REV "C". (CLOSED 11/01/06)
